Alert archive / Michigan / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 41, NWS Marquette, MI
NWS Marquette, MI issued this severe thunderstorm warning at Jun 8, 2011, 4:55 PM EDT for Luce County, Michigan. It was in force for 19 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2011, 4:55 PM EDT (20:55 UTC)
- Expired
- Jun 8, 2011, 5:14 PM EDT
- In force
- 19 min
- Issued by
- NWS Marquette, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Luce County, MI
The radar
The NCL Michigan radar (KAPX), 159 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 5:00 PM EDT | TSTM WND DMG | 7 Sse Newberry, MI | DELAYED REPORT. 6 INCH DIAMETER TREE DOWN. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Alpena, MI (KAPX), launched 12:00Z, 8.9 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1155 J/kg
- Mixed-layer CIN
- -175 J/kg
- Mixed-layer LCL
- 1362 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 317 m²/s²
- 0-3 km storm-relative helicity
- 295 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
256
WUUS53 KMQT 082055
SVRMQT
MIC095-082200-
/O.NEW.KMQT.SV.W.0041.110608T2055Z-110608T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MARQUETTE MI
455 PM EDT WED JUN 8 2011
THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN LUCE COUNTY IN EASTERN UPPER MICHIGAN...
* UNTIL 600 PM EDT
* AT 453 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 8
MILES SOUTH OF NEWBERRY...AND MOVING EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME SOUTHEASTERN LUCE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4624 8524 4624 8532 4624 8558 4634 8558
4634 8523 4625 8523
TIME...MOT...LOC 2055Z 273DEG 41KT 4624 8546
WIND...HAIL <50MPH 1.00IN
$$
MRD2 follow-up statements
137
WWUS53 KMQT 082105
SVSMQT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
505 PM EDT WED JUN 8 2011
MIC095-082200-
/O.CON.KMQT.SV.W.0041.000000T0000Z-110608T2200Z/
LUCE MI-
505 PM EDT WED JUN 8 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LUCE COUNTY UNTIL 600 PM EDT...
AT 503 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 7 MILES NORTH OF GARNET...OR 12 MILES SOUTHEAST OF
NEWBERRY...MOVING EAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
SOO JUNCTION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4624 8524 4624 8541 4634 8541 4634 8523
4625 8523
TIME...MOT...LOC 2105Z 271DEG 42KT 4625 8529
WIND...HAIL <50MPH 1.00IN
$$
MRD149
WWUS53 KMQT 082114
SVSMQT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
514 PM EDT WED JUN 8 2011
MIC095-082124-
/O.CAN.KMQT.SV.W.0041.000000T0000Z-110608T2200Z/
LUCE MI-
514 PM EDT WED JUN 8 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LUCE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
LAT...LON 4624 8524 4624 8541 4634 8541 4634 8523
4625 8523
TIME...MOT...LOC 2114Z 273DEG 41KT 4622 8515
$$
MRDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 4:37 PM EDT, 18 minutes earlier.
Area forecast discussion, Jun 8, 4:37 PM EDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MARQUETTE MI 437 PM EDT WED JUN 8 2011 .SHORT TERM /TONIGHT AND THU/... STRONG SHEAR AND DRYING HAS WORKED TO LIMIT MORE WIDESPREAD CONVECTIVE DEVELOPMENT TODAY OVER THE FCST AREA. HOWEVER...STORMS HAVE BEEN FIRING OVER THE E HALF OF UPPER MI BEHIND LAKE SUPERIOR LAKE BREEZE AND IN PARTICULAR WHERE IT HAS UNDERCUT LAKE MICHIGAN LAKE BREEZE. PER LATEST SPC MESOANALYSIS...MUCAPE OVER THE E IS AROUND 2K J/KG. INSTABILITY COMBINED WITH DEEP LAYER SHEAR AROUND 60KT IS LEADING TO SVR STORMS OVER THE E WITH HAIL THE MAIN SVR ELEMENT SO FAR. STORMS SHOULD CONTINUE FOR THE NEXT FEW HRS MAINLY E OF A MUNISING/MANISTIQUE LINE. ISOLATED STORMS COULD DEVELOP FARTHER SW TO KESC/KMNM...BUT POTENTIAL THERE IS MORE LIMITED. OTHERWISE... FOCUS TURNS TO INCOMING CHILLY AIRMASS. SOME SNOW WAS REPORTED THIS AFTN AT PICKLE LAKE ONTARIO TO GIVE AN IDEA OF HOW COLD THE AIRMASS IS. WITH COLDER AIR SWEEPING INTO THE AREA TONIGHT...TEMPS BY SUNRISE WILL GENERALLY BE IN THE 40-45F RANGE. EXTENSIVE FOG IS EVIDENT ON CURRENT VIS SATELLITE IMAGERY OVER CNTRL LAKE SUPERIOR...AND THE FOG IS SPREADING SE. AS WINDS BECOME NRLY AND STRENGTHEN...FOG/STRATUS WILL BE FORCED INTO MUCH OF NRN UPPER MI TONIGHT. SHALLOW MOISTURE/UPSLOPE SHOULD BE FAVORABLE FOR SOME -DZ...ESPECIALLY WHERE UPSLOPE IS MAXIMIZED. STRONG DRYING TREND THU MORNING WILL LEAD TO MOSTLY SUNNY SKIES ACROSS THE AREA BY AFTN IF NOT SOONER. CHILLY AIRMASS AND FLOW ACROSS THE LAKE WITH MESO HIGH SETTING UP OVER NRN LAKE SUPERIOR IN THE AFTN SHOULD RESULT IN TEMPS STAYING IN THE 40S ALONG THE LAKE SUPERIOR SHORE. WELL INLAND FROM LAKE SUPERIOR...TEMPS SHOULD TOP OUT IN THE LWR 60S. .LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/... WE WILL BEGIN THURSDAY NIGHT WITH THE 500MB RIDGE SLOWLY BUILDING OVERHEAD. THE RIDGE WILL STRETCH FROM THE GULF OF MEXICO THROUGH THE UPPER GREAT LAKES AND ONTARIO FRIDAY MORNING...BEFORE THE APPROACH OF THE NEXT SYSTEM. DECREASED DEW POINTS A BIT MORE EAST WITH THE DRY HUDSON BAY HIGH STILL IN CONTROL THERE...WHICH WOULD GIVE RH VALUES OF AROUND 30 PERCENT EAST OF A LINE FROM MUNISING TO ISQ. AT 00Z SATURDAY THE 500MB LOW CURRENTLY WRAPPED UP ACROSS THE PACIFIC NORTHWEST WILL HAVE MOVED TO ND. MODEL WISE THINGS LOOK TO BE IN PRETTY GOOD SHAPE AT THIS POINT...WITH THE 8/00Z CANADIAN SLIGHTLY SLOWER AND THE 8/06Z NAM APPROX 150 MILES TO THE NW OF THE CONSENSUS. THIS WILL RESULT IN SLIGHTLY ABOVE NORMAL CONFIDENCE IN THE FORECAST THROUGH SATURDAY MORNING. THIS FEATURE WILL TRACK ACROSS WESTERN LAKE SUPERIOR AND SOUTHERN ONTARIO BY 18Z SATURDAY...WITH THE SFC LOW NEVER QUITE MAKING IT INTO UPPER MI. AT THIS POINT /EXCLUDING THE NAM WHICH PRODUCES A MORE NORTHERN WEAKER AND BROADER FEATURE/ THE LOW WILL TRACK FROM SOUTHERN WI AT DAYBREAK SATURDAY AND ACROSS NORTHERN LOWER MI SATURDAY AFTERNOON. THE 500MB LOW WILL EXIT INTO EASTERN ONTARIO SATURDAY AFTERNOON INTO SATURDAY EVENING. THIS IS WHERE THE MODELS BEGIN TO DEVIATE A BIT MORE. THE 8/00Z ECMWF...CONTINUING ITS TREND OF BEING ON THE QUICKER SIDE...IS THE FIRST TO SWING THE 500MB LOW EAST OF THE CWA. THE CANADIAN WILL BE DISREGARDED FROM SATURDAY AFTERNOON ON. THE ONGOING FORECAST FOR DRY WEATHER SATURDAY NIGHT THROUGH MONDAY NIGHT STILL LOOKS REASONABLE...AS THE RIDGE BUILDS BACK IN FROM THE SFC THROUGH 500MB FOR SUNDAY INTO MONDAY. THERE ARE SIGNIFICANT ENOUGH DIFFERENCES BY MONDAY MORNING TO RESULT IN NORMAL TO SLIGHTLY BELOW NORMAL CONFIDENCE IN THE ONGOING FORECAST BEYOND THIS POINT. THE 8/06Z GFS...INSTEAD OF ALLOWING THE LOW INFLUENCING OUR WEATHER AT THE START OF THE WEEKEND TO EXIT NE...IT KEEPS IT ACROSS ONTARIO...UNABLE TO BUDGE WITH THE BLOCKING RIDGE OVER THE NEW ENGLAND STATES. WILL CONTINUE TO LEAN THE FORECAST TOWARDS THE ECMWF. THIS WILL RESULT IN THE NEXT THROUGH MOVING OVER THE FAR WESTERN STATES FRIDAY TO SLIDE TO THE NORTHERN PLAINS AND CENTRAL CANADA BY MONDAY MORNING. THE 500MB RIDGE OVER THE UPPER GREAT LAKES WILL LIKELY SLIDE EASTWARD...WITH A RETURN OF SHOWERS AND THUNDERSTORMS POSSIBLE MONDAY NIGHT INTO TUESDAY MAINLY OVER THE WEST HALF. THE MAIN SYSTEM /SFC LOW OVER THE SOUTHERN AND CENTRAL PLAINS/ WILL LIKELY TRACK JUST SOUTH OF OUR AREA...BUT WITH THE OPEN GULF WE SHOULD EXPERIENCE AN INCREASE IN TEMPS AND HUMIDITY FOR TUESDAY INTO WEDNESDAY. OF COURSE TIMING OF THESE SMALLER FEATURES WILL LEAD TO SEVERAL CHANGES IN THE ONGOING FORECAST BETWEEN NOW AND THEN. && .AVIATION /FOR THE 18Z TAF ISSUANCE/... COLD FRONT AND LAKE BREEZES WILL BE FOCUS FOR CONVECTION THIS AFTN. WITH KCMX ALREADY BEHIND FRONT...NO CONVECTION WILL OCCUR THERE. SCT SHRA/TSRA WILL BE DEVELOPING ACROSS THE CNTRL U.P. OVER THE NEXT FEW HRS. WITH UNCERTAINTY IN INITIAL COVERAGE OF ACTIVITY...OPTED TO ONLY INCLUDE CB CLOUD GROUP AT KSAW THIS AFTN. BETTER COVERAGE OF SHRA/TSRA SEEMS LIKELY TO OCCUR TO THE E AND S OF KSAW. PER VIS SATELLITE IMAGERY...WIDESPREAD FOG COVERS MUCH OF NRN LAKE SUPERIOR. AS WINDS VEER NORTHERLY ACROSS THE LAKE THIS AFTN/EVENING...EXPECT STRATUS TO SPREAD TO KCMX BY 00Z AND TO KSAW SHORTLY THEREAFTER. WITH LESS IDEAL UPSLOPE WIND DIRECTION AT KCMX...ONLY LOWERED CIGS TO LOW MVFR. AT KSAW...CIGS WILL FALL TO IFR...POSSIBLY LIFR. ALONG WITH THE STRATUS...SOME -DZ IS POSSIBLE...BUT VIS SHOULDN'T FALL BLO VFR. DRIER AIR ARRIVING OVERNIGHT AND THU MORNING WILL SCOUR CLOUDS OUT WITH A RETURN TO VFR. IMPROVEMENT TO VFR SHOULD OCCUR AT KCMX SHORTLY AFTER SUNRISE AND AT KSAW MID TO LATE MORNING. && .MARINE /FOR THE 4 PM LAKE SUPERIOR FORECAST ISSUANCE/... AS LOW PRES TROF EXITS LAKE SUPERIOR...NORTHERLY WINDS WILL LIKELY INCREASE TO 20-30KT OVER PORTIONS OF CNTRL AND ERN LAKE SUPERIOR TONIGHT. ACROSS THE WRN PORTION OF THE LAKE...15-25KT WINDS WILL BEGIN TO DIMINISH OVERNIGHT. VIS SATELLITE IMAGERY SHOWS EXTENSIVE FOG OVER CNTRL LAKE SUPERIOR. FOG WILL EXPAND S THIS EVENING AS WINDS BECOME NORTHERLY AND STRENGTHEN. MUCH DRIER AIR ARRIVING OVERNIGHT WILL THEN WORK TO DISSIPATE FOG FROM N TO S BY SUNRISE. HIGH PRESSURE WILL BUILD OVER THE AREA THU...RESULTING IN WINDS FALLING BLO 20KT. THE LIGHTER WINDS SHOULD REMAIN IN PLACE THRU THE WEEKEND...THOUGH THERE MAY BE A PERIOD OF EASTERLY 15-25KT WINDS OVER WRN LAKE SUPERIOR FRI AS A LOW PRES SYSTEM MOVES NE TOWARD THE CNTRL GREAT LAKES. && .MQT WATCHES/WARNINGS/ADVISORIES... UPPER MICHIGAN... NONE. LAKE SUPERIOR... NONE. LAKE MICHIGAN... NONE. && SHORT TERM...ROLFSON LONG TERM...KF AVIATION...ROLFSON MARINE...ROLFSON
Hazardous weather outlook, Jun 8, 4:01 PM EDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MARQUETTE MI 401 PM EDT WED JUN 8 2011 MIZ001>007-009>014-084-085-091200- KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE- GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT- SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT- 401 PM EDT WED JUN 8 2011 /301 PM CDT WED JUN 8 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER MICHIGAN AND CENTRAL UPPER MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS ARE POSSIBLE INTO EARLY EVENING EAST OF A LINE FROM MUNISING TO ESCANABA. SOME OF THESE THUNDERSTORMS HAVE A HISTORY OF PRODUCING GOLF BALL SIZED HAIL AND STRONG WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE FRIDAY NIGHT INTO SATURDAY. THUNDERSTORMS WILL AGAIN BE POSSIBLE NEAR THE WISCONSIN BORDER MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS OF HAIL OR STRONG WINDS WOULD BE GREATLY APPRECIATED. LSZ162-240>251-263>267-091200- LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI- BLACK RIVER TO ONTONAGON MI- ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI- UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI- EAGLE RIVER TO MANITOU ISLAND MI- MANITOU ISLAND TO POINT ISABELLE MI- POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI- LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI- MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI- GRAND MARAIS TO WHITEFISH POINT MI- LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE ROYALE NATIONAL PARK- LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI BEYOND 5NM FROM SHORE- LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER BEYOND 5NM FROM SHORE- LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- 401 PM EDT WED JUN 8 2011 /301 PM CDT WED JUN 8 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE LATE FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. LMZ221-248-250-091200- GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI- 5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE- 401 PM EDT WED JUN 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS ARE POSSIBLE INTO EARLY EVENING. THERE IS A SLIGHT RISK SOME OF THESE THUNDERSTORMS MAY BE SEVERE AND CAUSE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... REPORTS OF HAIL OR STRONG WINDS WOULD BE GREATLY APPRECIATED. KF
In the hours before
Local storm report, Jun 8, 3:17 PM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
317 PM EDT WED JUN 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL 5 N SHINGLETON 46.42N 86.48W
06/08/2011 E1.25 INCH ALGER MI TRAINED SPOTTER
HAIL WAS BETWEEN QUARTER SIZE AND HALF DOLLAR SIZE.
&&
MBABICHLocal storm report, Jun 8, 3:40 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
340 PM EDT WED JUN 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL GRAND MARAIS 46.67N 85.98W
06/08/2011 E0.50 INCH ALGER MI PUBLIC
TIME ESTIMATED FROM RADAR.
&&
TMKLocal storm report, Jun 8, 3:42 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
342 PM EDT WED JUN 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM HAIL GRAND MARAIS 46.67N 85.98W
06/08/2011 E1.75 INCH ALGER MI PARK/FOREST SRVC
REPORT TIME WAS RADAR ESTIMATED. CALLER DID NOT KNOW THE
EXACT LOCATION OF THE REPORT BUT IT WAS CLOSE TO GRAND
MARAIS.
&&
MBABICHLocal storm report, Jun 8, 3:51 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
351 PM EDT WED JUN 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM HAIL SHINGLETON 46.35N 86.47W
06/08/2011 E0.50 INCH ALGER MI PUBLIC
&&
TMKLocal storm report, Jun 8, 3:54 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
354 PM EDT WED JUN 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM HAIL 2 E SHINGLETON 46.35N 86.43W
06/08/2011 E1.75 INCH ALGER MI PARK/FOREST SRVC
TIME WAS RADAR ESTIMATED. OTHER HAIL OBSERVED WAS BETWEEN
3/4 INCH AND 1 INCH.
&&
MBABICHLocal storm report, Jun 8, 4:41 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
441 PM EDT WED JUN 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 PM HAIL 4 NW NEWBERRY 46.40N 85.57W
06/08/2011 M0.25 INCH LUCE MI TRAINED SPOTTER
&&
KFLEEGELThe office that day
Everything else NWS Marquette, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 4:54 AM EDT | Small Craft Advisory | MQT | 35 hr | |
| Jun 8, 2:39 PM EDT | Special Marine Warning | MQT | 62 min | |
| Jun 8, 3:05 PM EDT | Severe Thunderstorm Warning | MQT | Alger | 40 min |
| Jun 8, 3:10 PM EDT | Special Marine Warning | MQT | 95 min | |
| Jun 8, 3:25 PM EDT | Severe Thunderstorm Warning | MQT | Alger, Schoolcraft | 50 min |
| Jun 8, 3:32 PM EDT | Severe Thunderstorm Warning | MQT | Luce | 58 min |
| Jun 8, 4:08 PM EDT | Tornado Warning | MQT | Luce | 31 min |
| Jun 8, 4:13 PM EDT | Severe Thunderstorm Warning | MQT | Delta | 35 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.